# SDR REXA2022053100927

- Difficulty date: May 4, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: LE6703991114
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL27,FS 969.00 - FS1051.00, IS CORRODED.	CORRODED FLOOR BEAM REPAIRED I.A.W CRJ 900 SRM # 53-00-41-201-001-A03.
